# SDR CPCP20070098

- Difficulty date: August 24, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 25,732 hours, 24,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BETWEEN FRAME 36-39 IS CORRODED.  RT SEAT TRACK BETWEEN FRAME 36-39 IS REPLACED BY NEW ONE IAW SRM 51-25-04.
